OLYMPUS WINTER & IBE GMBH TELESCOPE, 10 MM, 45°, HD, QUICK LOCK, AUTOCLAVABLE; RIGID OPTICAL LAPAROSCOPE
Back to Search Results |
| Model Number |
WA53010A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, the telescope, 10 mm, 45°, hd, quick lock, autoclavable light guide connection part broke off.The issue occurred during reprocessing.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed that the light guide connector part was detached.The reported failure mode/identified defect(s) can be attributed to improper handling and application of excessive force, impact to the device like fall, shock or similar stress.Olympus will continue to monitor field performance for this device.